# SDR FDKA2010020800023

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 12,556 hours, 12,382 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTG - ABORTED TAKEOFF ON TAKEOFF ROLL.  THE NR 3 & NR 4 MLG TIRES BLEW OUT.  R2 NR 3 & NR 4 TIRES.
